Hi, please could you help me as I'm going out of my mind with worry that I may have damaged a part of my urinary system, bladder, kidneys I don't know what, it all started last Friday afternoon a week ago today when I masturbated with a full bladder, after I did and wiped away semen I could hardly pee at all and when I did, it only came out a little bit even though I needed to get rid of more, I was peeing a little bit at a time for the rest of the evening every hour, and I was left with an aching feeling just above my genitals in my bladder area, which persists to this day a week on and I notice it more after I have urinated - since then, I haven't had the same frequency and urge to pee as before, I take Bendrofluazide tablets for HBP and with those you really get the urge, but they haven't made any noticeable difference, I don't seem to urinating with the same forceful stream as before, even when I drink a lot of fluids, I am to be honest scared and frightened I may have damaged an essential part of my bodily function, please help thank you ever so much. Kind Regards, Mark.
Hi, no fever or pain when actually passing urine as such, just a constant aching feeling in my bladder area just above my genitals, this is more noticeable after passing urine.
No diabetes, had urine checked at my GP's surgery for infections, none found.
No prostate problem as far as I am aware of.
Prior to me doing what I did a week ago there was absolutely no problems whatsoever, again could I have possibly damaged a part of my urinary system, and would a cystoscopy show up any damage?
Is there a possibility that I could have damaged my urethra, bearing in mind that I masturbated with a full bladder as I said?
I see, but I was masturbating with a full bladder at the time ie. holding my urine back, but I forgot to ask you - what about the bladder sphincter and the upper urinary tract ie. kidneys and ureters, could they have been affected in any way?
No, but it's just that I masturbated with a full bladder ie. holding my urine back as I did, as I mentioned before, I take Bendrofluazide tablets for HBP which make you want to go more, but since that episode I don't seem to be peeing with the same urge and frequency as before, this morning I had a cup of coffee and a glass of water to wash my tablets down (I take more than one) but I have only gone once, and my urine has been coming out like a slow trickle, normally with those I have the urge to go quite frequently, and then it comes out really fast, this is a worry to me too, please, what do you think's happened?
Yes, I will certainly do that, however I have noticed that this aching feeling in my pubic area is made worse if I take the Bendrofluazide tablets and lasts all day, and as I said before the frequency and urge to urinate since that epsode seems to have changed, before, I went very often when I took those, now my urge to go seems to have been spread out through the day, plus I don't get the same urgency to go as before, and also the pubic ache seems to be more noticeable after I have urinated,
could this be a different matter to prostate or not, also can masturbating on full bladder cause any other injury to the urinary tract, my apologies if I have mentioned this before, plus I am worried that what I did may involve me having to have either a temporary or permanent catheter fitted in the future.
Please help and advise.